Maine, 2016Winter Storm and High Wind in Maine, December 29 to 30, 2016
December 29 to 30, 2016 · NWS CAR · 13 events in 13 counties and zones
then exited northeast Maine during the morning of the 30th. Snow expanded across the region through the afternoon and evening of the 29th.
Every event with a place to put it; 13 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 13
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Rapidly intensifying low pressure tracked to the Gulf of Maine during the night of the 29th...moved northeast across the region...then exited northeast Maine during the morning of the 30th. Snow expanded across the region through the afternoon and evening of the 29th. The snow became heavy at times through the late evening of the 29th into the early morning hours of the 30th. Snowfall rates of 2 to 3 inches per hour occurred within the stronger snow bands...with local rates in excess of 4 inches per hour. Thundersnow was also reported during the early morning hours. Snow then diminished through the morning hours of the 30th in the wake of the exiting low. Warning criteria snow accumulations occurred through the early morning hours of the 30th. Storm total snow accumulations ranged from 12 to 20 inches to the west of the low track from Piscataquis and northern Somerset counties to the Saint John Valley. Accumulations of 8 to 15 inches occurred along and to the east of the track from northern Penobscot to eastern Aroostook counties. Lesser accumulations occurred from Hancock to coastal and central Washington counties where snow transitioned to rain.|Strong onshore winds developed along the Downeast coast to the east of the low track. South to southeast winds occurred through the late evening of the 29th into the early morning hours of the 30th...then became southwesterly during the morning of the 30th. Peak wind gusts along the coast generally occurred through the early morning hours of the 30th with gusts of 50 to 60 mph. The winds snapped and uprooted trees along with many broken branches. Wind gusts of 35 to 45 mph combined with heavy wet snow on trees and power lines to cause power outages across portions of Penobscot county. Power outages peaked at around 14500 customers during the early morning hours of the 30th. Around 13000 of the outages were reported across Penobscot county with around 900 in Hancock county.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before the first event at Dec 29, 10:46 AM EST, 3 hours 14 minutes earlier.
Area forecast discussion, Dec 29, 10:46 AM EST, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1046 AM EST Thu Dec 29 2016
.SYNOPSIS...
Low pressure will develop along the New Jersey coast this afternoon
and will intensify as it lifts across Maine tonight and Friday
morning. A weak area of low pressure will cross the region
Saturday night into Sunday morning.
&&
.NEAR TERM /THROUGH TONIGHT/...
1045 am update...
Quick update to include patchy frzg drizzle acrs extrm north for
svrl hrs this morning. Reports from northeast Aroostook include
black ice on area roadways. Expect this wl continue until airmass
saturates ahd of appchg storm by 18z.
Previous discussion...
A major winter storm to affect the area starting late today and
continuing beyond the near term. High pres across the region
early this morning departs to the east as low pres in Ontario
moves to James Bay. A secondary low develops along the NJ coast
this afternoon and deepens around 25 millibars from 18Z this
afternoon through 06Z tonight. The low is expected to move into
southern Maine tonight and into northern Maine by 12z Fri morning.
The low will likely pass very close to Caribou at 12Z Fri, but
could end up passing a little east or west of Caribou, and the
models have tracks that range from along the Maine/New Brunswick
Border (NAM and Canadian) to further west across northern
Piscataquis County (GFS). These differences in the track will
have implications in the dry slot and precipitation type. Expect
that the heaviest snow will be to the west of the low track across
the central Highland and into parts of the North Woods where
amounts of 12 to 16 inches are expected. Areas closer to the New
Brunswick border such as the Caribou/Presque Isle area are likely
to get dry slotted and could even see the precipitation mix very
late at night/early Friday morning likely cutting amounts back
close to very low end warning criteria 7 to 9 inches. The greater
Bangor area is going to see a rapid influx of low level warm air
with a change to rain after a few inches of snow. The other
concerns is for very strong wind along the coast with wind gusts
to 60 mph expected. Will upgrade the high wind watches to warnings
along the coast. The main change to the snowfall totals will be to
bump them up just a bit in far northwest Aroostook County, and to
lower them just a hair along the Maine/New Brunswick border as
this area is not expected to get into any of the wrap around
banding and the majority of the snow will be associated with the
warm advection on the front side of the low. Have also issued a
coastal flood advisory for around the time of high tide late this
evening.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY/...
Low pressure will continue to lift north across the Gaspe
Peninsula Friday afternoon and then to near Labrador Friday night.
As the low continues to lift to the north, expect steady
precipitation to diminish to snow showers by Friday afternoon.
West winds will continue gusty through Friday afternoon as the low
intensifies to our north and this will result in areas of blowing
and drifting snow across the north through through Friday
afternoon. Expect mostly cloudy skies across northern areas Friday
night and mostly to partly cloudy skies across downeast as the low
continues to lift north and high pressure builds in from the west.
Increasing clouds can be expected on Saturday in advance of an
approaching clipper type system from the Great Lakes Region. Some
snow could move into western areas by sunset, otherwise it should
remain dry. High temperatures on Saturday will be above normal and
then fall to below normal levels on Saturday.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
The aforementioned clipper type system will cross the region Saturday
night with snow expected. The system will be a fast mover, so
snow accumulations are expected to be on the light side. The
system will move east on New Years Day with any lingering snow
diminishing to snow showers. High pressure will build in for
Sunday night and Monday with dry weather conditions expected.
Another low pressure system will approach from the west Monday
night with the chance for snow later Monday night. Expect the
chance for snow across the north on Tuesday and rain or snow
downeast. Expect continued unsettled weather on Wednesday as the
next short wave approaches with the chance of snow showers north
and rain/snow showers downeast. Temperatures through the period
will generally be a bit above normal for this time of year.
&&
.AVIATION /16Z THURSDAY THROUGH MONDAY/...
NEAR TERM: MVFR to VFR Conditions will lower to LIFR in snow
north, and snow changing to rain at the Down East terminals
tonight. Wind shear expected at the Down East terminals tonight.
SHORT TERM: Expect continued IFR conditions in snow and blowing
snow across the northern terminals Friday morning and IFR/MVFR
Downeast in snow/rain showers. Conditions will improve to VFR
Friday night through Saturday. IFR conditions in snow can then be
expected Saturday night into Sunday. VFR returns Sunday night
through Monday.
&&
.MARINE...
NEAR TERM: Storm warnings are in effect from late this evening and
into Friday morning.
SHORT TERM: A storm warning remains in effect for the coastal
waters through Friday morning along with seas building to around
18 ft. Winds/seas will begin to subside to small craft advisory
levels Friday night and remain at small craft advisory levels
through the weekend.
&&
.TIDES/COASTAL FLOODING...
Minor coastal erosion possible, mainly around the high tide late
this evening. There will be a storm surge of up to 2 feet. The
astronomical tides are not all that high, but some minor splash
over is possible around the time of high tide. Minor splash over
is also possible around the time of high tide Friday morning. A
coastal flood advisory has been issued for the high tide late this
evening.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Warning from 4 PM this afternoon to noon EST
Friday for MEZ002-005-006-011.
Winter Storm Warning from 2 PM this afternoon to 4 PM EST
Friday for MEZ001-003-004-010-031.
Winter Weather Advisory from 2 PM this afternoon to 7 AM EST
Friday for MEZ015>017-032.
High Wind Warning from 10 PM this evening to 1 PM EST Friday
for MEZ029-030.
Coastal Flood Advisory from 10 PM this evening to 1 AM EST
Friday for MEZ029-030.
MARINE...Storm Warning from 10 PM this evening to 10 AM EST Friday for
ANZ050>052.
&&
Near Term...CB/Farrar
Short Term...Duda
Long Term...Duda
Aviation...CB/Farrar/Duda
Marine...CB/Farrar/Duda
Tides/Coastal Flooding...Hazardous weather outlook, Dec 29, 2:45 AM EST, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
245 AM EST THU DEC 29 2016
MEZ001-003-004-010-031-300745-
NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS-
CENTRAL PISCATAQUIS-SOUTHERN PISCATAQUIS-
245 AM EST THU DEC 29 2016
...WINTER STORM WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 PM
EST FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR NORTHERN MAINE...NORTH
CENTRAL MAINE AND WEST CENTRAL MAINE.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MEZ029-030-300745-
COASTAL HANCOCK-COASTAL WASHINGTON-
245 AM EST THU DEC 29 2016
...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST
FRIDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 AM
EST FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH WIND WARNING.
COASTAL FLOOD ADVISORY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH WIND WARNING.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MEZ002-005-006-011-300745-
NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PENOBSCOT-
245 AM EST THU DEC 29 2016
...WINTER STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO NOON
EST FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...FAR
NORTHERN MAINE AND NORTHERN MAINE.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MEZ015>017-032-300745-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
NORTHERN WASHINGTON-
245 AM EST THU DEC 29 2016
...WINTER WEATHER ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
7 AM EST FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MAINE AND INTERIOR
DOWNEAST MAINE.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ANZ050>052-300745-
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
245 AM EST THU DEC 29 2016
...STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST
FRIDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
STORM WARNING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
STORM WARNING.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
CB
In the hours before
Special weather statement, Dec 29, 10:48 AM EST, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Caribou ME
1048 AM EST Thu Dec 29 2016
MEZ001-002-005-006-291800-
Northwest Aroostook-Northeast Aroostook-Northern Penobscot-
Southeast Aroostook-
Including the cities of...Allagash...Clayton Lake...Madawaska...
Fort Kent...Frenchville...Presque Isle...Caribou...Van Buren...
Mars Hill...Millinocket...East Millinocket...Patten...Medway...
Houlton...Hodgdon...Sherman...Smyrna Mills
1048 AM EST Thu Dec 29 2016
...Black ice possible on area roads this morning...
Patchy freezing drizzle has led to reports of black ice on road
surfaces this morning. This freezing drizzle can be expected to
last into early this afternoon. Motorists and pedestrians should
use caution as untreated surfaces will be slippery.
Winter Storm, Northwest Aroostook
- When
- December 29, 2:00 PM EST to December 30, 11:30 AM EST
- Where
- Northwest Aroostook forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 46.659, -68.599 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 12 to 18 inches. Wind gusts of 35 to 40 mph...locally stronger across higher terrain areas...produced extensive blowing and drifting snow with near whiteout conditions at times.
Winter Storm, Southern Penobscot
- When
- December 29, 2:00 PM EST to December 30, 11:30 AM EST
- Where
- Southern Penobscot forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 45.401, -68.649 (the zone’s center; the record gives no point)
Storm total snow accumulations generally ranged from 7 to 12 inches...with lesser totals across southeast portions of the zone. Wind gusts of 35 to 45 mph...locally stronger across higher terrain areas...produced extensive blowing and drifting snow with near whiteout conditions at times.
Winter Storm, Northern Somerset
- When
- December 29, 2:00 PM EST to December 30, 11:30 AM EST
- Where
- Northern Somerset forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 45.514, -69.959 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 15 to 20 inches. Wind gusts of 35 to 40 mph...locally stronger across higher terrain areas...produced extensive blowing and drifting snow with near whiteout conditions at times.
Winter Storm, Northern Piscataquis
- When
- December 29, 2:00 PM EST to December 30, 11:30 AM EST
- Where
- Northern Piscataquis forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 45.837, -69.284 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 15 to 20 inches. Wind gusts of 35 to 40 mph...locally stronger across higher terrain areas...produced extensive blowing and drifting snow with near whiteout conditions at times.
Winter Storm, Central Piscataquis
- When
- December 29, 2:00 PM EST to December 30, 11:30 AM EST
- Where
- Central Piscataquis forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 45.837, -69.284 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 15 to 21 inches. Wind gusts of 35 to 40 mph...locally stronger across higher terrain areas...produced extensive blowing and drifting snow with near whiteout conditions at times.
Winter Storm, Southern Piscataquis
- When
- December 29, 2:00 PM EST to December 30, 11:30 AM EST
- Where
- Southern Piscataquis forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 45.837, -69.284 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 15 to 20 inches. Wind gusts of 35 to 40 mph...locally stronger across higher terrain areas...produced extensive blowing and drifting snow with near whiteout conditions at times.
Winter Storm, Northern Penobscot
- When
- December 29, 3:00 PM EST to December 30, 11:30 AM EST
- Where
- Northern Penobscot forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 45.401, -68.649 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 10 to 15 inches. Wind gusts of 35 to 40 mph...locally stronger across higher terrain areas...produced extensive blowing and drifting snow with near whiteout conditions at times.
Winter Storm, Central Penobscot
- When
- December 29, 3:00 PM EST to December 30, 11:30 AM EST
- Where
- Central Penobscot forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 45.401, -68.649 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 7 to 12 inches. Wind gusts of 35 to 40 mph...locally stronger across higher terrain areas...produced extensive blowing and drifting snow with near whiteout conditions at times.
Winter Storm, Northern Washington
- When
- December 29, 4:00 PM EST to December 30, 11:30 AM EST
- Where
- Northern Washington forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 44.970, -67.609 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 8 to 10 inches. Wind gusts of 35 to 40 mph...locally stronger across higher terrain areas...produced extensive blowing and drifting snow with near whiteout conditions at times.
Winter Storm, Northeast Aroostook
- When
- December 29, 4:00 PM EST to December 30, 11:30 AM EST
- Where
- Northeast Aroostook forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 46.659, -68.599 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 9 to 16 inches. Wind gusts of 35 to 40 mph...locally stronger across higher terrain areas...produced extensive blowing and drifting snow with near whiteout conditions at times.
Winter Storm, Southeast Aroostook
- When
- December 29, 4:00 PM EST to December 30, 11:30 AM EST
- Where
- Southeast Aroostook forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 46.659, -68.599 (the zone’s center; the record gives no point)
Storm total snow accumulations ranged from 8 to 15 inches. Wind gusts of 35 to 40 mph...locally stronger across higher terrain areas...produced extensive blowing and drifting snow with near whiteout conditions at times.
High Wind, Coastal Hancock
- When
- December 29, 11:00 PM EST to December 30, 9:00 AM EST
- Where
- Coastal Hancock forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 44.563, -68.368 (the zone’s center; the record gives no point)
Sustained onshore winds of 30 to 40 mph...with gusts of 55 to 60 mph...brought down trees and contributed to power outages. Numerous trees were snapped or uprooted along with many broken branches. The strongest winds generally occurred from the late evening hours of the 29th into the early morning hours of the 30th.
High Wind, Coastal Washington
- When
- December 29, 11:00 PM EST to December 30, 9:00 AM EST
- Where
- Coastal Washington forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Mesonet
- Coordinates
- 44.970, -67.609 (the zone’s center; the record gives no point)
Sustained onshore winds of 30 to 40 mph...with gusts of 55 to 60 mph...brought down trees and contributed to power outages. Numerous trees were snapped or uprooted along with many broken branches. The strongest winds generally occurred from the late evening hours of the 29th into the early morning hours of the 30th.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Surf in Florida, December 29, 20161 death · 1 event
- Tornado and Damaging Winds in Georgia, December 29, 2016$71,000 · EF1 · 4 events
- Lake-Effect Snow in New York, December 29 to 31, 2016$117,000 · 7 events
- Lake-Effect Snow in Pennsylvania, December 29 to 30, 2016$150,000 · 1 event
- Winter Storm in Vermont, December 29 to 30, 2016$60,000 · 6 events
- Heavy Snow and Winter Weather in West Virginia, December 29 to 30, 2016$15,000 · 8 events
- Heavy Snow in New Hampshire, December 29 to 30, 201614 events
- Heavy Snow in Maine, December 29 to 30, 201614 events
- High Surf in Hawaii, December 29 to 31, 201613 events
- Winter Weather in New York, December 29, 201612 events
- High Wind in Wyoming, December 29 to 30, 201651 kt wind · 9 events
- Lake-Effect Snow and Winter Weather in Michigan, December 29 to 30, 20168 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 666990, 666991, 666992, 666993, 666994, 666995, 666996, 666997, 666998, 666999, 667000, 667001, 667002.